# SDR FDEA201209213375

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,793 hours, 22,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE RIDES UP IN FLIGHT (ACFT PRESSURIZED) 3 OR 4".  ADJUSTMENT TEST ACCOMPLISHED IAW AMM 52-11-13-2 AND AMM 52-11-04-2. NO DISCREPANCIES FOUND.  DOOR OPS CHECKED IAW AMM 52-11-00 ACFT REQUIRES CABIN PRESSURE CHECK.  CABIN PRESSURIZED IAW AMM 05-51-24-2 DOOR LEVER  RAISED 1.5" DURING PRESSURIZATION.  PRESSURIZED CABIN PER MM 05-51-24-2 AND OBSERVED DOOR HANDLE. NO MOVEMENT NOTED.  DOOR WARNING SYST TEST PER MM 52-71-00/501 SATISFACTORY.  ALL DOOR OPS AND INDICATES NORMAL NOW. ACFT OK FOR SERVICE.
